The number of equilibria of smooth infinite economies
| Year of publication: |
2013
|
|---|---|
| Authors: | Covarrubias, Enrique |
| Published in: |
Journal of Mathematical Economics. - Elsevier, ISSN 0304-4068. - Vol. 49.2013, 4, p. 263-265
|
| Publisher: |
Elsevier |
| Subject: | Uniqueness | Infinite economy | Index theorem | Z-Rothe vector field |
-
The number of equilibria of smooth infinite economies
Covarrubias, Enrique, (2011)
-
The Number of Equilibria of Smooth Infinite Economies
Covarrubias, Enrique, (2011)
-
The number of equilibria of smooth infinite economies
Covarrubias, Enrique, (2013)
- More ...
-
The equilibrium set of economies with a continuous consumption space
Covarrubias, Enrique, (2010)
-
Covarrubias, Enrique, (2010)
-
The number of equilibria of smooth infinite economies
Covarrubias, Enrique, (2011)
- More ...